Alert archive / Rhode Island / Snow Advisories in 2007
Snow Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this snow advisory at Feb 26, 2007, 5:59 AM EST for Bristol County, Kent County, Providence County, Rhode Island; Bristol County, Norfolk County, Plymouth County, Massachusetts. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 5:59 AM EST (10:59 UTC)
- Expired
- Feb 26, 2007, 10:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 14 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 261059 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 559 AM EST MON FEB 26 2007 ...LOW PRESSURE PASSING A LITTLE CLOSER TO SOUTHERN NEW ENGLAND THAN EXPECTED HAS SPREAD A PERIOD OF HEAVY SNOW TO THE REGION SOUTH OF THE MASS TURNPIKE THIS MORNING... MAZ013-017>021-RIZ001>005-261500- /O.NEW.KBOX.SN.Y.0003.070226T1059Z-070226T1500Z/ WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI- INCLUDING THE CITIES OF...FOXBORO...NORWOOD...TAUNTON... BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL 559 AM EST MON FEB 26 2007 ...SNOW ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW WILL FALL HEAVILY FOR A TIME OVER RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS EARLY TODAY. THIS WILL SLOW TRAVEL AND CAUSE DELAYS IN COMMERCE. AMOUNTS WILL GENERALLY AVERAGE NEAR 3 INCHES ACROSS THE REGION FROM PROVIDENCE AND WOONSOCKET TO TAUNTON BROCKTON AND THE SOUTH SHORE INCLUDING BOSTONS SOUTHERN SUBURBS. THERE WERE MANY REPORTS OF 3 INCHES IN THE HIGH TERRAIN OF NORTH CENTRAL CONNECTICUT BEFORE DAWN. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DRAG
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this snow advisory went out at Feb 26, 5:49 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 26, 5:49 AM EST, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
549 AM EST MON FEB 26 2007
.UPDATE...
UPDATING FOR SNOW ADVY IN N RI SE MASS JUST S OF OF BOS. A BIT MORE FELL
THAN WE REALIZED BTWN 2 AND 330 AM. N CT NO ADVY DUE TO SNOW ALMOST OVER
BUT PNS POSTED AND MANY AMTS NR 3 INCHES.
ADVY NOW FOR SE MA AND RI DUE TO IMPACT. STORM SHOULD WIND DOWN RAPIDLY
8AM AND 11 AM. UPDATED WSW AND SPS SOON.
WE HAVE A NUMBER OF REPORTS OF 3 INCHES IN N CT...BLV MOST HEAVIER
AMTS IN HIGHER TERRAIN.
SYSTEM PASSING A LITTLE TOO CLOSE AND UPGRADED MARINE TO SCA.
BRIGHT BANDING MAY BE MXD SLEET/FREEZING RAIN S RI AND ISLANDS. CERTAINLY
BIG WET FLAKE POTENTIAL.
.PREV DISCUSSION...
/ISSUED 515 AM EST MON FEB 26 2007/
SHORT TERM /TODAY THROUGH TUESDAY/...
DECENT LIFT/FGEN/-EPV OLAY AS OUTLOOKED DAYS AGO BY THE GFS FOR THIS
MORNING AND SO CONVECTIVE TOWERS EARLY THIS MORNING S COAST. AS EAST
NE WINDS DVLPG TEMPS GO TO FREEZING OR ABV S COAST. AMTS FCST MAY BE
AN INCH OR SO LIGHT IN S RI AND ISLANDS. THEN THE SFC LOW MOVES E AND
AND ASSTD LIFT WEAKENS. DECENT DENDRITIC GROWTH THIS MORNING ALBEIT
ELEVATED ABV 700 MB.
LEFTOVER RH...UPPER LVL VORTICITY AND WEAK LOW LVL WAA W SECONDARY
DYING MIDWEST LOW SHOULD PROVIDE A GENERAL SNOW TO AT LEAST THE
INTERIOR LATE TDY THRU EARLY TUE...AND WITH WEAK ONSHORE FLOW AND LOW
LVL LIFT W ASSTD UNSTABLE MOIST LAPSE RATES...BLV 1-3 LIKELY IN THE
PRD 22Z THIS AFTN-16Z TUE IN ORH HILLS RI HILLS WEST TO THE E SLOPES
OF THE BERKS...A BIT LESS IN THE VALLEYS. THAT MAY YET NEED ADJUSTMENT
FOR 4 IN THIS BAND TONIGHT POSSIBLY IN W HFD W HAMPDEN...W HAMPSHIRE
AND W FRANKLIN COUNTIES. NEEDS REREVIEW.
TEMPS: USED THE WARMER OF THE AVBL. IF NO CLEARING AT ALL TONIGHT...
FCST TEMPS MAY BE A BIT TOO LOW.
POPS... RAISED SUBSTANTIALLY PER MULTIMODEL LIGHT QPF IN RICH MOIST
LAYER AOB 700MB.
WINDS: CONCERNED MAY B UNDERDONE A BIT ON WIND S COAST THIS MORNING.
RE-CKING AT 5 AM.
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ONSHORE FLOW CONTINUES TUESDAY EVENING...925MB WINDS BEGIN TO VEER
TO THE SOUTH BUT THERE IS STILL SOME WEAK MOISTURE CONVERGENCE
AVAILABLE WITH THE INVERTED TROUGH. THUS HAVE CONTINUED A CHANCE OF
SNOW SHOWERS TUESDAY EVENING.
WEAK HIGH PRESSURE FOLLOWS ON WEDNESDAY WITH SEASONABLE
TEMPERATURES.
THE NEXT COMPLEX LOW PRESSURE SYSTEM OF CONCERN APPROACHES
FROM THE MISSOURI VALLEY LATE THURSDAY. SECONDARY LOW PRESSURE
IS EXPECTED TO FORM ALONG THE MID ATLANTIC COAST AND TRACK
NORTHEAST. THE 00Z GFS ENSEMBLES DIFFER WITH RESPECT TO THE
DEVELOPMENT AND TRACK THIS SECONDARY LOW. THIS WILL DEPEND
ON THE PLACEMENT OF THE MIDWESTERN UPPER LEVEL TROUGH AND
EASTERN CANADIAN RIDGE.
MAIN CHANGE WAS TO SPEED UP THE ARRIVAL TIMING OF PRECIPITATION
ABOUT 6 HOURS FASTER AS THE LATEST OPERATIONAL GFS/ECMWF AND
GGEM AGREE ON A MORE PROGRESSIVE SOLUTION. THIS FOCUSES
THE HEAVIEST PRECIPITATION INTO THE THURSDAY NIGHT INTO
FRIDAY TIMEFRAME. THIS QUICKER TIMING MAKES SENSE
GIVEN A 170KT JET STREAK ORIGINATING FROM THE DEEP SOUTH.
A STRONG GULF CONNECTION ALSO PROMPTED AN INCREASE IN POPS TO
HIGH LIKELY FOR THE THU NIGHT AND FRIDAY TIMEFRAME.
VERTICAL TEMPERATURE PROFILES AND THICKNESSES SUPPORT A WINTRY
WEATHER EVENT WITH FREEZING OR FROZEN PRECIPITATION TO BEGIN THE
EVENT EXCEPT PERHAPS ALL RAIN ALONG THE SOUTH COAST. WILL CONTINUE
TO MONITOR THIS POTENTIAL IN LATER RUNS.
AVIATION /09Z-06Z/...
COMPLEX MULTI AMD PERIOD FORESEEN NEXT 36 HRS IN PERIODIC WINTER WX
ELEMENTS.
BAND OF IFR/LIFR IN SNOW EARLY THIS MORNING BDL/PVD HYA/ACK. MXD PCPN
POSSIBLE ON ACK. COULD BE A WET STICKY SNOW AT ACK AND IT MAY GO S+
FOR 30 MINUTES AT PVD...FOR AN HR AT HYA AND MAYBE 2 HRS AT ACK.
CONDS IMPROVE TO MVFR THOSE LOCATIONS MIDDAY OR THIS AFTN. CONCERN
FOR DRIZZLE OR FREEZING DRIZZLE THESE LOCATIONS BUT NO ACTION ATTM.
BAF IFR BRIEFLY MVFR THIS MORNING THEN COULD GO VFR CIGS MIDDAY. CK
7AM TAFS FOR MORE DETAILS.
ORH OCNL IFR/LIFR IN SNOW NOW THROUGH 13Z THEN IMPROVING BY 15Z.
BOS BRF MVFR OR EVEN IFR CONDS IN SNOW SHOWERS 11Z-15Z.
MHT EXPECT DRY VFR.
TONIGHT...CONDS SHOULD DEGRADE AT AT BAF/BDL/ORH TO IFR IN SNOW FOG.
ELSEWHERE MVFR CONDS EXPECTED TO OCCUR OR DEVELOP REMAINING TAF
LOCATIONS WITH POSSIBLE BRF IFR IN SNOW.
MARINE...
SHORT TERM...SCA POSTED FOR MOST WATERS. SEAS AND WINDS SUBSIDE
TONIGHT AS PRIMARY SFC LOW DEPARTS. STILL SOME E-SE SWELL.
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA TUESDAY NIGHT AND WEDNESDAY....HOWEVER A SMALL CRAFT
ADVISORY MAY BE NECESSARY BY LATE THU OR FRI AS LOW PRES DEVELOPS
ALONG THE MID ATLANTIC COAST.
CLIMATE...
BOS TRACE ARD 1630Z YDY WAS REMOVED... APPARENTLY OCCURRING FROM
TIME TO TIME PAST SVRL WEEKS. NOT SURE OF THE CAUSE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...SNOW ADVISORY UNTIL 10 AM EST THIS MORNING FOR MAZ013-017>021.
NH...NONE.
RI...SNOW ADVISORY UNTIL 10 AM EST THIS MORNING FOR RIZ001>005.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
ANZ231>233-235-237-250-254-255.
&&
UPDATE...
NEAR TERM...DRAG/STRAUSSHazardous weather outlook, Feb 26, 4:59 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 459 AM EST MON FEB 26 2007 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-271000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-HARTFORD CT- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 459 AM EST MON FEB 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A PERIOD OF SNOW THIS MORNING WILL BRING ONE TO THREE INCHES OF ACCUMULATION WITH THE HIGHEST AMOUNTS IN NORTHERN CONNECTICUT ALONG INTERSTATE 84 AND PORTIONS OF RHODE ISLAND EARLY THIS MORNING. GENERALLY LESS THAN ONE INCH OF SNOW ACCUMULATION IS EXPECTED ALONG AND NORTH OF THE MASS PIKE EXCEPT AROUND ONE INCH FROM FRAMINGHAM TO WORCESTER AND STURBRIDGE. LIGHT SNOW OR FLURRIES WILL BRING A SMALL ADDITIONAL ACCUMULATION THIS AFTERNOON AND TONIGHT...WITH SNOW TOTALS UP TO 4 INCHES ACROSS PORTIONS OF WESTERN MASSACHUSETTS ANS NORTHWESTERN CONNECTICUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME LIGHT SNOW OR FLURRIES WILL CONTINUE...BUT WITH JUST A LIGHT ACCUMULATION EXPECTED AT THIS TIME MAINLY ACROSS INTERIOR SECTIONS TUESDAY AND TUESDAY EVENING. A SIGNIFICANT WINTRY PRECIPITATION EVENT MAY OCCUR LATE THURSDAY OR THURSDAY NIGHT INTO FRIDAY. FROZEN OR MIXED PRECIPITATION MAY OCCUR ACROSS THE INTERIOR WITH MIXED PRECIPITATION CHANGING TO RAIN ALONG THE COAST. THIS POTENTIAL WILL BE MONITORED CLOSELY AND IS SUBJECT TO CHANGE DEPENDING ON THE DEVELOPMENT AND TRACK OF SECONDARY LOW PRESSURE OFF THE MID ATLANTIC COAST. GALE FORCE WINDS ARE POSSIBLE THU NIGHT AND FRI. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS OF 2 INCHES OR MORE...PRECIPITATION TYPE CHANGE...OR SNOW FALLING AT THE RATE OF ONE INCH PER HOUR...TO THE NATIONAL WEATHER SERVICE. STRAUSS/DRAG
In the hours before
Special weather statement, Feb 26, 4:53 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 453 AM EST MON FEB 26 2007 CTZ002-003-MAZ002-003-008>011-261300- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...CHARLEMONT...GREENFIELD...ORANGE...CHESTERFIELD... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD 453 AM EST MON FEB 26 2007 ...PERIODS OF SNOW THROUGH TUESDAY MORNING WILL CAUSE FURTHER POCKETS OF HAZARDOUS TRAVEL... THE SNOW THAT WAS BRIEFLY HEAVY IN HARTFORD AND TOLLAND COUNTIES THIS MORNING IS DIMINISHING AND TOTALS THIS MORNING WILL RANGE FROM NARY A FLAKE NEAR GREENFIELD TO BETWEEN 2 AND 3 INCHES IN PORTIONS OF HARTFORD AND TOLLAND COUNTIES. WHILE THERE WILL BE A BREAK IN THE SNOW THREAT DURING MID MORNING...IT APPEARS THERE WILL BE A GENERAL SNOWFALL DEVELOPING LATE TODAY OR THIS EVENING FROM HARTFORD SPRINGFIELD TO GREENFIELD WITH OVERALL AN ADDITIONAL 1 TO 3 INCHES EXPECTED...HEAVIEST IN THE HIGH TERRAIN WEST OF THE CONNECTICUT RIVER. THE TUESDAY MORNING COMMUTE MAY ALSO BE SOMEWHAT ADVERSELY AFFECTED...IF THE SNOW DEVELOPS AS NOW FORECAST. SLOW DOWN A BIT THIS MORNING IN THE HARTFORD SPRINGFIELD REGION WHERE UNTREATED SURFACES SHOULD BE SNOW COVERED AND SLIPPERY. PLAN FOR A MORE EXTENSIVE LIGHT SNOW EPISODE TONIGHT OR TUESDAY MORNING. MAZ004>007-014-015-026-NHZ011-012-015-261300- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...LAWRENCE...GLOUCESTER...CAMBRIDGE...BOSTON...AYER... JAFFREY...KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 453 AM EST MON FEB 26 2007 ...SNOW SHOULD DEVELOP IN SOUTHERN NEW HAMPSHIRE AND THE NORTH CENTRAL AND NORTHEAST SECTIONS OF MASSACHUSETTS LATE TODAY OR MORE LIKELY TONIGHT... WHILE THE NORTHERN FRINGES OF THE COASTAL LOW PRESSURE SYSTEM ARE GRAZING SECTIONS OF MASSACHUSETTS ALONG THE MASS TURNPIKE...THE PRIMARY LIGHT SNOW EVENT FOR SOUTHERN NEW HAMPSHIRE AND NORTHERN MASSACHUSETTS SHOULD OCCUR TONIGHT INTO TUESDAY MORNING. ANYWHERE FROM HALF AN INCH TO 2 INCHES OF SNOW IS FORECAST TONIGHT. MEANWHILE ANY FLURRIES OR A PERIOD OF SNOW THAT OCCURS THIS MORNING SHOULD LAST LESS THAN 5 HOURS ... WITH THE SNOW CONFINED PRIMARILY TO REGION NEAR THE MASS PIKE WHERE A QUICK INCH COULD OCCUR THIS MORNING. BE ALERT FOR RAPIDLY CHANGING ROAD CONDITIONS EARLY THIS MORNING BETWEEN WORCESTER AND BOSTON. BOSTONS NORTHERN SUBURBS MAY PICK UP A QUICK HALF INCH OR SO BETWEEN 6 AM AND 9 AM. CTZ004-MAZ012-013-017>019-RIZ001>003-261300- WINDHAM CT-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...MILFORD... WORCESTER...FOXBORO...NORWOOD...TAUNTON...BROCKTON...PLYMOUTH... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH 453 AM EST MON FEB 26 2007 ...SLIPPERY TRAVEL THIS MORNING FROM NORTHEAST CONNECTICUT INTO NORTHERN RHODE ISLAND AND INTERIOR SOUTHEAST MASSACHUSETTS... SNOW WILL FALL BRIEFLY HEAVILY EARLY THIS MORNING WITH A GENERAL 1 TO 3 INCHES OF ACCUMULATION FROM WILLIMANTIC AND PUTNAM CONNECTICUT TO MUCH OF NORTHERN RHODE ISLAND INCLUDING PROVIDENCE INTO SOUTHEAST MASSACHUSETTS. THE BURST OF SNOW SHOULD CHANGE TO BANDS OF LIGHT SNOW BETWEEN 7 AM AND 9 AM AND DIMINISH BY FORENOON. MORE SNOW IS POSSIBLE LATER TONIGHT INTO TUESDAY MORNING WITH ANOTHER INCH OR SO POSSIBLE. IN THE MEANTIME...PLAN FOR A SLOWER THAN NORMAL COMMUTE THIS MORNING...AND DRIVE CAREFULLY. CONDITIONS WILL IMPROVE LATE THIS MORNING. MAZ020>024-RIZ004>008-261300- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...WARWICK...BRISTOL...NARRAGANSETT... WESTERLY...NEWPORT...BLOCK ISLAND 453 AM EST MON FEB 26 2007 ...SNOW POSSIBLY MIXED WITH SLEET OR FREEZING RAIN WILL WILL MAKE FOR A HAZARDOUS MORNING... A BAND OF BRIEFLY HEAVY SNOW IS PROGRESSING EASTWARD THROUGH PORTIONS OF SOUTHERN NEW ENGLAND. ALONG THE SOUTH COAST...IT MAY BE MIXED WITH SLEET OR FREEZING RAIN FOR AN HOUR OR TWO. AMOUNTS OF AN INCH OR SO ARE EXPECTED IN A SHORT PERIOD OF TIME. ITS POSSIBLE ISOLATED 2 OR 3 INCH AMOUNTS COULD OCCUR FROM NEAR BUZZARDS BAY TO MARTHAS VINEYARD AND NANTUCKET...ESPECIALLY IF THE BAND OF HEAVIER PRECIPITATION PERSISTS THROUGH 9 AM. TRAVEL WITH CAUTION IN THE SNOW. CONDITIONS WILL IMPROVE LATE THIS MORNING AS TEMPERATURES RISE ABOVE FREEZING AND PRECIPITATION FINALLY DIMINISHES. DRAG
Nearby
Snow Advisories in Rhode Island, 2007Snow Advisories in Massachusetts, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.